On the Existence of Very Difficult Satisfiability Problems

Bulletin of the Section of Logic (forthcoming)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,442

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2014-01-22

Downloads
19 (#590,037)

6 months
6 (#134,068)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

The incompleteness of theories of games.Marcelo Tsuji, Newton C. A. Costa & Francisco A. Doria - 1998 - Journal of Philosophical Logic 27 (6):553-568.

Add more citations

References found in this work

No references found.

Add more references